Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 25, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 8, 2016, 11:20 PM CDT for Jefferson County, Saline County, Nebraska. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2016, 11:20 PM CDT (04:20 UTC)
- Expired
- May 8, 2016, 11:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, NE, Saline County, NE
The radar
The Grand Island radar (KUEX), 111 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 9:08 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
140
WUUS53 KOAX 090420
SVROAX
NEC095-151-090445-
/O.NEW.KOAX.SV.W.0025.160509T0420Z-160509T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1120 PM CDT SUN MAY 8 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SALINE COUNTY IN SOUTHEASTERN NEBRASKA...
NORTHWESTERN JEFFERSON COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 1145 PM CDT
* AT 1119 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
FAIRBURY...OR 25 MILES WEST OF BEATRICE...MOVING NORTHEAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FAIRBURY...WILBER...DE WITT...WESTERN...DAYKIN...SWANTON...11 MILES WEST
OF WILBER AND SWAN CREEK WILDLIFE MANAGEMENT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4028 9737 4055 9719 4054 9700 4042 9691
4040 9691 4015 9717
TIME...MOT...LOC 0419Z 214DEG 30KT 4025 9722
HAIL...1.00IN
WIND...60MPH
$$
MEAD2 follow-up statements
310
WWUS53 KOAX 090433
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1133 PM CDT SUN MAY 8 2016
NEC095-151-090445-
/O.CON.KOAX.SV.W.0025.000000T0000Z-160509T0445Z/
SALINE NE-JEFFERSON NE-
1133 PM CDT SUN MAY 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHERN SALINE AND NORTHWESTERN JEFFERSON COUNTIES...
AT 1132 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTERN...OR
25 MILES NORTHWEST OF BEATRICE...MOVING NORTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FAIRBURY...WILBER...DE WITT...WESTERN...DAYKIN...SWANTON...11 MILES WEST OF
WILBER AND SWAN CREEK WILDLIFE MANAGEMENT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4028 9737 4055 9719 4054 9700 4042 9691
4040 9691 4015 9717
TIME...MOT...LOC 0432Z 200DEG 37KT 4043 9719
HAIL...1.00IN
WIND...60MPH
$$
MEAD225
WWUS53 KOAX 090439
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1139 PM CDT SUN MAY 8 2016
NEC095-151-090448-
/O.EXP.KOAX.SV.W.0025.000000T0000Z-160509T0445Z/
SALINE NE-JEFFERSON NE-
1139 PM CDT SUN MAY 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SALINE AND
NORTHWESTERN JEFFERSON COUNTIES WILL EXPIRE AT 1145 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN NEBRASKA.
LAT...LON 4028 9737 4055 9719 4054 9700 4042 9691
4040 9691 4015 9717
TIME...MOT...LOC 0437Z 214DEG 30KT 4043 9719
$$
MEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 2:54 PM CDT, 8 hours 26 minutes earlier.
Area forecast discussion, May 8, 2:54 PM CDT, 8 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 254 PM CDT SUN MAY 8 2016 .SHORT TERM...(TONIGHT THROUGH WEDNESDAY) ISSUED AT 253 PM CDT SUN MAY 8 2016 12Z UPPER-AIR ANALYSIS AND MORNING WATER VAPOR IMAGERY INDICATE THAT THE UPPER LOW OVER THE LOWER CO VALLEY IS IN THE PROCESS OF REFORMING OVER THE CNTRL HIGH PLAINS. MEANWHILE...A MID-LEVEL JET STREAK AND ASSOCIATED LOW-AMPLITUDE SHORT-WAVE TROUGH OVER THE CNTRL/SRN HIGH PLAINS WILL TRANSLATE NEWD INTO THE MID MO VALLEY BY TONIGHT. WHILE THE PRIMARY SURFACE LOW IS FORECAST TO REMAIN OVER WRN KS TONIGHT...THE INFLUENCE OF THIS LATTER UPPER-AIR FEATURE WILL PROMOTE THE DEVELOPMENT OF A MESOLOW NNEWD ALONG AN INVERTED TROUGH THROUGH CNTRL NEB...WITH A WARM FRONT LIFTING NWD THROUGH PORTIONS OF ERN NE/SWRN IA. MID-AFTERNOON SURFACE OBSERVATIONS AND OBJECTIVE ANALYSIS INDICATE THAT CONSIDERABLE LOW-LEVEL MOISTENING AND RESULTANT AIR MASS DESTABILIZATION IS OCCURRING ACROSS SRN INTO CNTRL NE...INVOF THE DIFFUSE WARM FRONT. CONVECTION-ALLOWING MODEL GUIDANCE REMAINS CONSISTENT IN SUGGESTING INITIAL STORM DEVELOPMENT LATER THIS AFTERNOON ACROSS PORTIONS OF WRN INTO N-CNTRL KS. OTHER STORMS MAY BEGIN TO DEVELOP BY LATE AFTERNOON INTO EARLY EVENING ALONG A WEAK INVERTED TROUGH OVER CNTRL NE. THESE DATA SUGGEST THAT THE KANSAS STORMS MAY GROW UPSCALE INTO AN MCS WITH EMBEDDED BOWING STRUCTURES WHICH WOULD BEGIN TO IMPACT OUR SOUTHWESTERN COUNTIES BY 8 TO 9 PM. THESE STORMS ARE THEN EXPECTED TO RAPIDLY SPREAD NEWD ACROSS THE REMAINDER OF OUR AREA OVERNIGHT. SHOULD THIS SCENARIO UNFOLD AS FORECAST...THE PRIMARY SEVERE WEATHER HAZARDS WOULD BE LARGE HAIL AND DAMAGING WIND GUSTS. HOWEVER...A TORNADO OR TWO IS POSSIBLE WITH ANY MATURE STORMS THAT CAN FAVORABLY INTERACT WITH THE NWD-MOVING WARM FRONT. MONDAY AND MONDAY NIGHT...A VORTICITY LOBE AND ASSOCIATED JET STREAK OVER THE SRN HIGH PLAINS MONDAY MORNING WILL EJECT NEWD THROUGH THE MID MS VALLEY...CONTRIBUTING TO THE EWD DEVELOPMENT OF THE PARENT UPPER LOW THROUGH THE MID MO VALLEY INTO MIDWEST. THE PRIMARY SURFACE LOW WILL GRADUALLY FILL WHILE DEVELOPING FROM WRN INTO NERN KS. AN INVERTED TROUGH WILL STRETCH FROM THIS CYCLONE NWWD INTO THE NRN HIGH PLAINS. WE COULD SEE A TEMPORARY BREAK IN SHOWER AND TSTM ACTIVITY MONDAY MORNING IN THE WAKE OF THE LEAD SHORT-WAVE TROUGH. HOWEVER...LARGE- SCALE FORCING FOR ASCENT WILL INTENSIFY BY AFTERNOON...YIELDING LIKELY SHOWERS AND THUNDERSTORMS BY AFTERNOON INTO THE FIRST PART OF MONDAY NIGHT...ALONG AND EAST OF THE INVERTED SURFACE TROUGH. SEVERE WEATHER POTENTIAL MONDAY AFTERNOON AND EVENING WILL BE LARGELY DICTATED BY THE AMOUNT OF SURFACE HEATING THAT CAN OCCUR. WHILE VERTICAL SHEAR WILL NOT BE PARTICULARLY STRONG...THE PRESENCE OF STEEP LAPSE RATES AND A REASONABLY MOIST BOUNDARY LAYER WILL BE SUPPORTIVE OF SOME SEVERE STORM THREAT ACROSS CNTRL AND SRN PORTIONS OF THE CWA. LARGE HAIL WILL BE THE PRIMARY HAZARD. PRECIPITATION CHANCES SHOULD BEGIN TO TAPER OFF LATE MONDAY NIGHT INTO EARLY TUESDAY AS THE STRONGER FORCING FOR ASCENT SHIFTS EAST OF THE AREA. TUESDAY INTO WEDNESDAY...THE AFOREMENTIONED UPPER-AIR SYSTEM SHIFTING TO OUR EAST WILL UNDERGO RAPID WEAKENING WHILE EJECTING ACROSS THE GREAT LAKES AHEAD OF AN AMPLIFYING UPSTREAM TROUGH OVER THE NRN AND CNTRL PLAINS. THIS SYSTEM WILL BE ATTENDED BY A SURFACE LOW TRACKING ACROSS THE DAKOTAS...AND A TRAILING COLD FRONT WHICH WILL SWEEP EWD THROUGH THE MID MO VALLEY TUESDAY NIGHT. WE WILL MAINTAIN SLIGHT CHANCE POPS ACROSS NRN AND CNTRL COUNTIES TUESDAY...THOUGH THE BEST MEASURABLE PRECIPITATION POTENTIAL WILL BE TUESDAY NIGHT INTO WEDNESDAY AS THE COLD FRONT MOVES THROUGH THE AREA. HIGHS MONDAY AND TUESDAY WILL BE GENERALLY IN THE 70S...COOLING TO 60S BEHIND THE COLD FRONT WEDNESDAY. OVERNIGHT LOWS WILL BE IN THE 50S. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 253 PM CDT SUN MAY 8 2016 THE MID-LEVEL TROUGH OVER THE N-CNTRL U.S. AT THE ONSET OF THE EXTENDED PERIOD WILL TRANSLATE EWD THROUGH THE GREAT LAKES WITH NWLY FLOW BECOMING ESTABLISHED FROM THE NRN ROCKIES TO MID MS VALLEY INTO NEXT WEEKEND. A LOW-AMPLITUDE PERTURBATION TRACKING THROUGH THE DAKOTAS INTO UPPER GREAT LAKES FRIDAY INTO FRIDAY NIGHT WILL DRIVE A COLD FRONT THROUGH THE MID MO VALLEY...SUPPORTING SLIGHT CHANCE POPS ACROSS THE ERN CWA. ANOTHER SHORT-WAVE TROUGH WILL FOLLOW THE TRACK OF THE FORMER --THROUGH THE DAKOTAS INTO THE UPPER GREAT LAKES-- NEXT WEEKEND WITH SLIGHT CHANCE TO LOW CHANCE POPS AGAIN WARRANTED. NEAR NORMAL HIGH TEMPERATURES AROUND MID WEEK ARE EXPECTED TO COOL TO SLIGHTLY BELOW NORMAL --I.E. LOW TO MID 60S-- LATE NEXT WEEK INTO NEXT WEEKEND. && .AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z MONDAY) ISSUED AT 1243 PM CDT SUN MAY 8 2016 VFR CONDS ARE EXPECTED THROUGH THE AFTN. AN INCREASE IN SCT SHRA/TSRA ARE EXPECTED THIS EVNG AND WILL LIKELY AFFECT ALL 3 TAF SITES. HAVE INCLUDED A TEMPO GROUP FOR NEAR THE GREATEST CONFIDENCE IN TIMING. OTHERWISE A GOOD DEAL OF SHRA ARE EXPECTED OVERNIGHT. WE WILL LIKELY SEE SOME MVFR CIGS DVLP THIS EVNG WITH SOME IFR CONDS POSSIBLE AT KLNK/KOFK OVERNIGHT AND INTO MON MRNG. SOME IMPROVEMENT IN CIG CATEGORY IS EXPECTED BY MID MON MRNG. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...MEAD LONG TERM...MEAD AVIATION...BOUSTEAD
Hazardous weather outlook, May 8, 4:04 PM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 404 PM CDT SUN MAY 8 2016 IAZ069-079-080-090-091-NEZ030-042>045-050>053-065>068-078-088>093- 091115- POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-BOONE-PLATTE-COLFAX- DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER- CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 404 PM CDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY THUNDERSTORMS DEVELOPING ACROSS PORTIONS OF WESTERN KANSAS AND SOUTHERN NEBRASKA ARE EXPECTED MOVE INTO EASTERN NEBRASKA AFTER 8 PM. THE STRONGEST STORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL AS THEY SHIFT EWD ACROSS EAST-CENTRAL AND SOUTHEAST NEBRASKA AND SOUTHWEST IOWA LATE THIS EVENING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY AFTERNOON AND EVENING. SOME OF THESE STORMS MAY STRONG TO SEVERE...WITH HAIL AND GUSTY WINDS POSSIBLE. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ON MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. IAZ043-055-056-NEZ011-012-015>018-031>034-091115- MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE- MADISON-STANTON-CUMING-BURT- 404 PM CDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY THUNDERSTORMS DEVELOPING ACROSS PORTIONS OF WESTERN KANSAS AND SOUTHERN NEBRASKA ARE EXPECTED MOVE INTO EASTERN NEBRASKA AFTER 8 PM. THE GREATEST SEVERE WEATHER THREAT IS EXPECTED SOUTH OF THE AREA. HOWEVER...THE STRONGEST STORMS WILL BE CAPABLE OF LARGE HAIL...LOCALLY STRONG WIND GUSTS AND HEAVY RAINFALL AS THEY SHIFT EWD ACROSS NORTHEAST NEBRASKA AND WEST CENTRAL IOWA LATE THIS EVENING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY AFTERNOON AND EVENING. SOME OF THESE STORMS MAY STRONG...WITH HAIL AND GUSTY WINDS POSSIBLE. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ON MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR MONDAY.
In the hours before
Special weather statement, May 8, 10:08 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1008 PM CDT SUN MAY 8 2016
NEZ065-066-068-078-088>093-090400-
JEFFERSON NE-NEMAHA NE-RICHARDSON NE-JOHNSON NE-SEWARD NE-GAGE NE-
LANCASTER NE-SALINE NE-PAWNEE NE-OTOE NE-
1008 PM CDT SUN MAY 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR RICHARDSON...SALINE...
JEFFERSON...JOHNSON...NEMAHA...GAGE...SOUTHERN LANCASTER...PAWNEE...
SOUTHWESTERN OTOE AND SOUTHERN SEWARD COUNTIES UNTIL 1100 PM CDT...
AT 1004 PM CDT...SCATTERED THUNDERSTORMS WERE DEVELOPING ACROSS
SOUTHEAST NEBRASKA SOUTH OF LINCON...MOVING NORTH AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
STRONGER STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN LINCOLN...BEATRICE...FALLS CITY...CRETE...FAIRBURY...AUBURN...
MILFORD...WILBER...TECUMSEH...HICKMAN...WYMORE...FRIEND...PAWNEE CITY...
HUMBOLDT...FIRTH...DORCHESTER...DE WITT...CORTLAND...STERLING AND
PLYMOUTH.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 235.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 37.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 1 AND 57.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 366 AND 385.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN NEBRASKA.
LAT...LON 4000 9736 4083 9737 4082 9691 4065 9647
4053 9578 4033 9565 4031 9566 4031 9563
4001 9544
TIME...MOT...LOC 0304Z 195DEG 39KT 4048 9730
FOBERTSpecial weather statement, May 8, 10:22 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1022 PM CDT SUN MAY 8 2016 NEZ016-017-030-031-042-090400- ANTELOPE NE-PLATTE NE-PIERCE NE-BOONE NE-MADISON NE- 1022 PM CDT SUN MAY 8 2016 ...SPECIAL WEATHER STATEMENT... AT 1019 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES EAST OF BARTLETT...OR 36 MILES NORTHEAST OF ORD...MOVING NORTHEAST AT 30 MPH. OTHER STRONG STORMS WILL BE MOVING INTO WESTERN AND SOUTHERN PARTS OF BOONE COUNTY THROUGH 11 PM CDT. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALBION...NELIGH...ST. EDWARD...ELGIN...CLEARWATER...CEDAR RAPIDS... PETERSBURG...OAKDALE...TILDEN...PRIMROSE...LORETTO AND THE HIGHWAY 14 AND 56 JUNCTION. THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 25 AND 53. LAT...LON 4224 9830 4226 9784 4153 9783 4149 9828 TIME...MOT...LOC 0319Z 226DEG 33KT 4190 9834 MEAD
Special weather statement, May 8, 11:11 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1111 PM CDT SUN MAY 8 2016 NEZ078-088-089-090500- JEFFERSON NE-GAGE NE-SALINE NE- 1111 PM CDT SUN MAY 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE... NORTHWESTERN JEFFERSON AND NORTHWESTERN GAGE COUNTIES UNTIL MIDNIGHT CDT... AT 1111 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF ALEXANDRIA...OR 28 MILES WEST OF BEATRICE...MOVING NORTHEAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FAIRBURY...DE WITT...WESTERN...DAYKIN...SWANTON...11 MILES WEST OF WILBER... CRYSTAL SPRINGS CAMPGROUND...SWAN CREEK WILDLIFE MANAGEMENT AREA AND ALEXANDRIA STATE RECREATION AREA. THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 147 AND 151. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4008 9722 4026 9736 4052 9717 4041 9691 TIME...MOT...LOC 0411Z 214DEG 30KT 4024 9728 MEAD
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 10:08 PM CDT | Special Weather Statement | OAX | Gage, Jefferson, Johnson, Nemaha, Pawnee, Richardson and 1 more | 52 min |
| May 8, 10:22 PM CDT | Special Weather Statement | OAX | Antelope, Boone | 38 min |
| May 8, 11:11 PM CDT | Special Weather Statement | OAX | Jefferson | 49 min |
| May 8, 11:25 PM CDT | Special Weather Statement | OAX | Seward | 50 min |
| May 8, 11:30 PM CDT | Special Weather Statement | OAX | Madison, Platte | 45 min |
| May 8, 11:38 PM CDT | Special Weather Statement | OAX | Cass | 52 min |
| May 9, 12:09 AM CDT | Special Weather Statement | OAX | Johnson | 51 min |
| May 9, 12:22 AM CDT | Special Weather Statement | OAX | Colfax, Stanton | 53 min |
| May 9, 12:45 AM CDT | Special Weather Statement | OAX | Sarpy | 45 min |
| May 9, 1:05 AM CDT | Special Weather Statement | OAX | Jefferson | 40 min |
| May 9, 1:57 AM CDT | Special Weather Statement | OAX | Sarpy | 33 min |
| May 9, 2:38 AM CDT | Special Weather Statement | OAX | Jefferson | 37 min |
| May 9, 3:00 AM CDT | Special Weather Statement | OAX | Gage | 30 min |
| May 9, 10:37 AM CDT | Special Weather Statement | OAX | Butler | 23 min |
| May 9, 11:08 AM CDT | Special Weather Statement | OAX | Platte | 37 min |
| May 9, 1:27 PM CDT | Special Weather Statement | OAX | Knox | 33 min |
| May 9, 2:39 PM CDT | Special Weather Statement | OAX | Burt | 36 min |
| May 9, 3:32 PM CDT | Special Weather Statement | OAX | Lancaster | 43 min |
| May 9, 3:56 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 34 min |
| May 9, 4:25 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 35 min |
| May 9, 4:29 PM CDT | Special Weather Statement | OAX | Gage | 46 min |
| May 9, 4:32 PM CDT | Tornado Warning | OAX | Lancaster | 28 min |
| May 9, 4:50 PM CDT | Tornado Warning | OAX | Lancaster | 25 min |
| May 9, 4:53 PM CDT | Special Weather Statement | OAX | Richardson | 37 min |
| May 9, 4:57 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 33 min |
| May 9, 5:02 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 28 min |
| May 9, 5:11 PM CDT | Tornado Warning | OAX | Lancaster | 34 min |
| May 9, 5:20 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 25 min |
| May 9, 5:24 PM CDT | Flash Flood Warning | OAX | Lancaster | 3 hr |
| May 9, 5:36 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 24 min |
| May 9, 5:39 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Otoe | 36 min |
| May 9, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 32 min |
| May 9, 5:49 PM CDT | Tornado Warning | OAX | Cass | 26 min |
| May 9, 5:54 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 36 min |
| May 9, 5:59 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 31 min |
| May 9, 6:01 PM CDT | Special Weather Statement | OAX | Saline | 44 min |
| May 9, 6:10 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 35 min |
| May 9, 6:14 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 31 min |
| May 9, 6:14 PM CDT | Tornado Warning | OAX | Cass | 16 min |
| May 9, 6:18 PM CDT | Special Weather Statement | OAX | Lancaster | 42 min |
| May 9, 6:28 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 32 min |
| May 9, 6:41 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 34 min |
| May 9, 6:44 PM CDT | Special Weather Statement | OAX | Otoe | 46 min |
| May 9, 6:48 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 42 min |
| May 9, 6:51 PM CDT | Special Weather Statement | OAX | Jefferson | 39 min |
| May 9, 6:56 PM CDT | Special Weather Statement | OAX | Cedar | 64 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.